# SDR IXXA9700104

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 5772638
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE AFT PRESSURE BULKHEAD WEB WAS FOUND CRACKED AT FUSELAGE STATION 1766, TX26 AND TZ67.  REPAIR ACCOMPLISHED STOP DRILLING OF CRACK, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 53-2-5, FIGURE 14A.
